# SDR 2013FA0000361

- Difficulty date: June 14, 2013
- Submitted: June 21, 2013
- Operation: General aviation
- Aircraft: N862PA
- Make and model: Lear 60LEAR
- Aircraft serial: 014
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bracket
- Condition: Cracked
- Location: Flap Track
- Part time: 7,024 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING WALK-AROUND INSPECTION OF ACFT, FOUND THE RT OTBD FLAP TRACK NOSE ROLLER BRACKET CRACKED AT RADIUS.  INSTALLED NEW NOSE ROLLER BRACKET USING MFG BULLETING 60-27-22.
